Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 69, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Nov 5, 2018, 11:31 PM CST for 6 counties in Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2018, 11:31 PM CST (05:31 UTC)
- Expired
- Nov 6, 2018, 2:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 144 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 12:00 AM CST | FLOOD | 1 Wnw Dubre, KY | BRIDGE FLOODED IN DUBRE, CUMBERLAND COUNTY, KY. REPORTED AT 5:15 AM WITH PICTURE. LSR TIME STAMP ESTIMATED FROM RADAR. |
| Nov 6, 2:09 AM CST | HEAVY RAIN 2.19 | 3 Wsw Olga, KY | RAINFALL TOTAL MEASURED AT PRIVATE WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 521 m²/s²
- 0-3 km storm-relative helicity
- 667 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
370
WGUS53 KLMK 060531
FFWLMK
KYC001-053-057-169-171-207-060830-
/O.NEW.KLMK.FF.W.0069.181106T0531Z-181106T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1131 PM CST MON NOV 5 2018
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Clinton County in south central Kentucky...
Russell County in south central Kentucky...
Eastern Monroe County in south central Kentucky...
Cumberland County in south central Kentucky...
Southeastern Metcalfe County in south central Kentucky...
Southeastern Adair County in south central Kentucky...
* Until 230 AM CST.
* At 1131 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Russell
Springs, Gamaliel, Desda, Cartwright and Cundiff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3662 8585 3687 8559 3711 8524 3706 8491
3703 8489 3700 8484 3695 8491 3696 8495
3692 8496 3686 8506 3677 8501 3670 8502
3666 8500 3663 8500 3663 8499 3662 8498
$$
DMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 10:51 PM CST, 40 minutes earlier.
Area forecast discussion, Nov 5, 10:51 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1151 PM EST Mon Nov 5 2018
.Forecast Update...
Issued at 1145 PM EST Mon Nov 5 2018
Issued TOR Watch #424 for portions of southern KY near the Lake
Cumberland region through 7am EST. The convective line moving east
across south central KY has strengthened with a few circulations on
radar as well as damage reported south of Anna in Warren County that
was in a Tornado Warning earlier. With plenty of shear in place and
just enough instability, feel the threat for a brief tornado will
continue through the early morning hours. Low CAPE/high shear
indices support this tornado potential as well.
Issued at 945 PM EST Mon Nov 5 2018
Earlier rain shield has dropped some impressive amounts already,
with well over an inch in our western counties. Greatest concern is
from roughly Logan County ENE into Casey County, where rainfall is
already approaching an inch, and looks to have a decent chance for
the convective line to our west to end up training. Total QPF in
some areas will push 2 inches, with most of it happening in 6 hrs.
Localized heavier rainfall will likely cause flooding issues in low-
lying areas, so will go with a short-fuse Flood Watch for most of
central Kentucky.
Issued at 745 PM EST Mon Nov 5 2018
A nearly stratiform precip shield is pushing ENE across the Ohio
Valley this evening in response to a fairly broad area of isentropic
lift well ahead of the cold front. This is mainly serving to
stabilize the boundary layer and really cuts into the confidence
regarding severe weather potential later tonight.
Farther west we are seeing more focused convection along the front
from western Kentucky back into eastern Arkansas. Our severe
potential will be based on the ability of that frontal convection to
organize into a squall line, which will require a surge of
instability behind the current precip shield near the I-65 corridor.
If we are to have any severe potential in Kentucky, it will be
delayed from previous expectations, more toward 9PM-midnight CST,
and still mainly limited to south-central Kentucky.
Storms looking a bit more vigorous over the Lower Mississippi Valley
and could end up cutting off our supply of instability and moisture,
which would limit us to whatever can hold together and move NE into
south-central Kentucky.
Regardless of SVR threat, there will likely be enough rain to cause
localized nuisance flooding through the night.
&&
.Short Term...(This evening through Tuesday)
Issued at 310 PM EST Mon Nov 5 2018
...SEVERE STORMS EXPECTED THIS EVENING...
...MOST LIKELY TIMING FROM 7PM TO 3AM EST...
Early this afternoon satellite and observations showed partly cloudy
skies across much of central KY and southern Indiana. With a
southeast breeze, temperatures had warmed into the upper 50s across
southern Indiana. Further south across KY, temperatures ranged from
the lower 60s along the Ohio River to the mid-upper 60s down across
far southern KY. A few spots down south of the Cumberland Parkway
will have a shot at warming to or above 70 before the sun starts to
set. The partly cloudy skies will not last long however as mid
level clouds are streaming into areas of west KY. These will spread
eastward over the next few hours and much of central KY and southern
IN will be cloudy by sunset. Regional radars remain generally quiet
with the closest showers just now approaching the Mississippi River.
For Tonight, upper level trough and associated surface cold front
will approach the region from the west. Combination of 60-70kt 850
hPa jet and stronger 80+kt 500 hPa jet will pivot through the Ohio
Valley. Large scale height falls will illicit large scale vertical
motion which will lead to a rapid increase in shower and
thunderstorm activity this evening. Model proximity soundings show
a low-level inversion near the surface which looks to keep much of
this initial activity elevated and not rooted within the surface
layer.
By mid-late evening, pool of higher quality moisture (low 60
dewpoints) is forecast to be pulled northward into KY just ahead of
the surface boundary. Strong, slab-forced lift along the frontal
interface should lead to the development of a squall line that will
pass through the region overnight. The overall setup is one of a
classic fall severe event for the Ohio Valley (high shear/low
instability environment). The main mode of severe with the line
will be damaging winds. However, strong wind shear will lead to
bowing segments and kinks within that line. Where these occur, a
threat of spin up tornadoes will be possible. Highest risk of
severe weather will be in areas mainly south of the Ohio River with
an emphasis in south-central and portions of east central KY. If I
had to strongly emphasize an area, it would be in areas south of the
Bluegrass and Western KY Parkways. A higher risk of tornadoes and
more significant wind damage looks to be limited to middle Tennessee
where higher moisture values and instability are expected to reside.
The time frame for severe weather for central KY looks to be between
700 PM and 300 AM EST.
Along with the prospects of wind damage and tornadoes, the
precipitable water surge ahead of the cold front is impressive as
well. PWAT values look to rise into the 1.5-1.6 inch range.
Therefore, torrential rainfall will be likely with this line of
convection as it swings through the area. Rainfall amounts of 1-2
inches will be possible. Some localized training of storms is
possible. Overall, the progressive nature of the storm system
should limit flood issues. However, I would not be surprised to see
some flood advisories or even a flood warning or two at some point
overnight. However, widespread flooding does not look likely. After
coordination with surrounding offices, will not be hoisting any
flood headlines with this forecast issuance.
Gradient winds will also be a problem later this evening and into
the overnight hours. Wind gusts of 20-25 MPH will be possible later
this afternoon and may increase to 25-30 MPH this evening. Higher
gusts will be possible within the squall line as it passes through.
Behind the front and in the squall line wake, 20-30 MPH will be
possible.
Convection is forecast to push rapidly to the east and will likely
be out of our area around 200-300 AM EST. Plenty of low-level
moisture will remain overnight with low settling into the lower to
mid 50s.
For Wednesday, a generally quiet weather day is on tap as a weak
ridge of high pressure builds into the region. Highs are likely to
top out in the upper 50s across southern IN and in northern KY.
Areas of central and southern KY will likely top out in the upper
50s to near 60.
.Long Term...(Tuesday night through Monday)
Issued at 245 PM EST Mon Nov 5 2018
Current global models suggest that the extended forecast period will
become characterized by broad westerly longwave 500 mb flow. A
series of shortwaves should move rapidly thru this flow resulting in
modest amplification at times to the longwave pattern.
Tuesday night through Wednesday night...
Models suggest a subtle shortwave moving through westerly flow aloft
may result in isolated showers over parts of central/south-central
KY Wednesday. Temperatures Wednesday morning start off from 40-45
then rise into the 50s in the afternoon. Expect cooler air early
Thursday morning with lows in the 30s.
Thursday through Friday...
A more significant shortwave will dig southeast out of central
Canada and across the Great Lakes. Flow aloft over the OH Valley
turns SW briefing allowing moisture advection and rain to overspread
much of our area late Thursday/Thursday night into Friday morning.
The GFS, ECMWF, and GEM differ in how quickly moisture departs
Friday morning vs. how quickly low-level cold air moves in. The
ECWMF holds in moisture and warmer air longest, will little chance
of any light snow or flurries to mix in with the rain as precip
ends. The Canadian sweeps precip out fastest, with the cold air
lagging behind. The operational GFS offers potential for a light mix
in southern IN Friday morning before quickly ending, although even
in this model, the boundary-layer remains just above freezing, so no
impacts would be expected even if there was a brief mix or
changeover. Lows Friday morning should be in the 30s to lower 40s,
with highs Friday only recovering into the mid 40s to around 50.
Next weekend...
The flow aloft deamplifies in the wake of the Thursday/Friday system
to more of a westerly pattern. However, quite chilly air will be
left in place across our area. At this time, expect lows Saturday
and Sunday mornings in the 20s, with highs Saturday in the 40s, and
then mid 40s to lower 50s Sunday. There could be scattered rain
showers again by Monday.
&&
.Aviation...(00Z TAF Issuance)
Updated at 645 PM EST Mon Nov 5 2018
Main challenge is timing and impact of later evening convection.
Currently have a precip shield spreading across the terminals and
almost looking stratiform. Mid-level ceilings are slow to lower so
far, and will likely stay VFR well into the evening. Light E-SE
winds with strengthening southerly flow aloft will make for some
bumpy approaches, but most of the true LLWS will be associated with
convection.
By late evening a stronger line of thunderstorms will move through,
finally clearing LEX by about 07Z. Will handle this with a TEMPO
for 35 kt gusts and IFR vis in heavy rain. Plenty of TS/CB mentions
to go around. Timing may be skewed a bit early for BWG, but looks
like 03-05Z at SDF, and 04-07Z at LEX, with the wider window there
due to potential for the line to accelerate. Behind the strong
leading line of storms, expect a few more hrs of stratiform rain,
with fuel-alternate or IFR ceilings but unrestricted vis.
Post-frontal winds will be from the west, with gusts either side of
20 kt during the daylight hours on Tuesday. Ceiling should improve
to VFR by mid/late morning.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flood Watch until 7 AM EST /6 AM CST/ Tuesday for KYZ024>029-
034>036-038>041-045>049-053>057-061>067-070>078-081-082.
&&
Update...RAS/AMS
Short Term...MJ
Long Term....TWF
Aviation...RASHazardous weather outlook, Nov 5, 11:15 PM CST, 16 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1215 AM EST Tue Nov 6 2018 KYZ024>029-034>036-038>041-045>049-053>057-061>065-067-070>074- 070515- Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Shelby-Franklin-Scott- Spencer-Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Lincoln-Logan-Warren-Simpson-Allen-Barren- Including the cities of Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, and Glasgow 1215 AM EST Tue Nov 6 2018 /1115 PM CST Mon Nov 5 2018/ ...FLOOD WATCH IN EFFECT UNTIL 7 AM EST /6 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A very strong storm system will impact the area from this evening into tonight. Strong to severe thunderstorms are likely. The main storm threat will be damaging winds. Other threats include brief tornadoes and flash flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters will likely be needed from this evening into tonight. INZ076>079-083-084-089>092-KYZ023-030>033-037-042-043-070515- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Oldham-Trimble-Henry-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Louisville, La Grange, Bedford, Milton, New Castle, Cynthiana, Paris, and Carlisle 1215 AM EST Tue Nov 6 2018 /1115 PM CST Mon Nov 5 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A very strong storm system will impact the area from this evening into tonight. Strong to severe thunderstorms are likely. The main storm threat will be damaging winds. Other threats include brief tornadoes and flash flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters will likely be needed from this evening into tonight. KYZ066-075>078-081-082-070515- Casey-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Liberty, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1215 AM EST Tue Nov 6 2018 /1115 PM CST Mon Nov 5 2018/ ...FLOOD WATCH IN EFFECT UNTIL 7 AM EST /6 AM CST/ THIS MORNING... ...TORNADO WATCH 424 IN EFFECT UNTIL 7 AM EST /6 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A very strong storm system will impact the area from this evening into tonight. Strong to severe thunderstorms are likely. The main storm threat will be damaging winds. Other threats include brief tornadoes and flash flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters will likely be needed from this evening into tonight. 13/AMS
In the hours before
Local storm report, Nov 5, 10:45 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1145 PM EST MON NOV 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM FLOOD 3 NNW SMITHS GROVE 37.09N 86.22W
11/05/2018 WARREN KY TRAINED SPOTTER
6-8 INCHES OF WATER ON 31 W COVERING APPROX
30 YARDS OF ROADWAY 1/4 MILE SOUTH OF HWY
101E.
&&
SSCLocal storm report, Nov 5, 10:56 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1156 PM EST MON NOV 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND DMG 4 SW MAMMOTH CAVE 37.16N 86.15W
11/05/2018 EDMONSON KY 911 CALL CENTER
2 TREES DOWN ON MAMMOTH CAVE ROAD IN MAMMOTH
CAVE PARK.
&&
SSCSpecial weather statement, Nov 5, 10:56 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
1156 PM EST MON NOV 5 2018
KYZ066-075>078-081-082-060545-
Russell-Metcalfe-Monroe-Cumberland-Casey-Adair-Clinton-
1156 PM EST MON NOV 5 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CLINTON...
RUSSELL...MONROE...CUMBERLAND...SOUTH CENTRAL CASEY...SOUTHEASTERN
METCALFE AND SOUTHERN ADAIR COUNTIES...
At 1156 PM EST/1056 PM CST/, radar indicated strong thunderstorms
were located along a line extending from near Columbia to 8 miles
northwest of Red Boiling Springs. Movement was east at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Columbia, Tompkinsville, Jamestown, Burkesville, Leslie, Russell
Springs, Gamaliel, Desda, Cundiff and Royville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3663 8597 3712 8538 3717 8482 3712 8490
3705 8491 3702 8487 3662 8533
TIME...MOT...LOC 0456Z 253DEG 36KT 3705 8535 3663 8593
DMLocal storm report, Nov 5, 11:08 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1208 AM EST TUE NOV 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 3 SSW PLANO 36.84N 86.43W
11/05/2018 WARREN KY 911 CALL CENTER
TREE DOWN ON WOODBURN ALLEN SPRINGS RD.
&&
SSCLocal storm report, Nov 5, 11:14 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 AM EST TUE NOV 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST 3 N COLUMBIA 37.15N 85.29W
11/05/2018 M57 MPH ADAIR KY MESONET
MEASURED GUST AT KENTUCKY MESONET SITE.
&&
RASLocal storm report, Nov 5, 11:24 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1224 AM EST TUE NOV 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG 1 SSE COBURG 37.18N 85.29W
11/05/2018 ADAIR KY EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR MT. CARMEL AND
MILKY WAY LN.
&&
SSCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 7:56 PM CST | Special Weather Statement | LMK | Logan, Warren | 34 min |
| Nov 5, 8:49 PM CST | Flood Watch | LMK | Adair, Allen, Anderson, Barren, Boyle, Breckinridge and 35 more | 6 hr |
| Nov 5, 9:05 PM CST | Special Weather Statement | LMK | Butler | 25 min |
| Nov 5, 9:26 PM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 34 min |
| Nov 5, 9:33 PM CST | Tornado Warning | LMK | Butler, Edmonson, Warren | 27 min |
| Nov 5, 9:55 PM CST | Tornado Warning | LMK | Barren, Edmonson, Hart | 35 min |
| Nov 5, 10:02 PM CST | Special Weather Statement | LMK | Allen, Barren | 28 min |
| Nov 5, 10:18 PM CST | Tornado Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 42 min |
| Nov 5, 10:19 PM CST | Special Weather Statement | LMK | Marion, Washington | 26 min |
| Nov 5, 10:39 PM CST | Tornado Warning | LMK | Adair, Casey, Green, Russell, Taylor | 51 min |
| Nov 5, 10:41 PM CST | Tornado Warning | LMK | Boyle, Marion, Washington | 19 min |
| Nov 5, 10:56 PM CST | Special Weather Statement | LMK | Adair, Cumberland, Monroe, Russell | 49 min |
| Nov 5, 10:58 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln | 32 min |
| Nov 5, 11:33 PM CST | Special Weather Statement | LMK | Bourbon, Clark | 27 min |
| Nov 5, 11:36 PM CST | Special Weather Statement | LMK | Madison | 24 min |
| Nov 6, 2:14 AM CST | River Flood Warning | LMK | Franklin | 30 hr |
| Nov 6, 5:48 AM CST | River Flood Warning | LMK | Bourbon | 22 hr |
| Nov 6, 2:45 PM CST | River Flood Warning | LMK | Warren | 33 hr |
Nearby
Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.